# SDR FDEA202212263011

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Gouged
- Location: Bs1657-1673 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT L4 LWR SILL HAS (3EA.) GOUGES ON INNER SURFACE.  REPAIRED THE FUSELAGE SKIN IAW  EA F-5330-T0372049-P1.
